# SDR DALA2017040402714

- Difficulty date: March 29, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 43,628 hours, 29,301 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FRAME CORRODED IN SEVERAL PLACES.  REPAIRED CARGO FRAME PAN IAW SRM 53-20-15-2R.
